Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Other Indeterminate Forms

Kurt Fink and Jawad Sadek
The College Mathematics Journal
Vol. 44, No. 1 (January 2013), pp. 55-57
DOI: 10.4169/college.math.j.44.1.055
Stable URL: http://www.jstor.org/stable/10.4169/college.math.j.44.1.055
Page Count: 3
  • Download ($16.00)
  • Cite this Item
Item Type
Article
References
Other Indeterminate Forms
Preview not available

Abstract

Summary Seven indeterminate forms are usually presented in connection with L’Höital’s rule. We introduce several others and show how they may be evaluated.

Page Thumbnails